# SDR 4VAA20221020003

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N687PA
- Make and model: Saab 2000SAAB
- Aircraft serial: 021
- Aircraft time: 25,191 hours, 26,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

"DURING INSPECTION, THE MECHANIC FOUND THE FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH 7LN ""ARMED"" PORTION OF SWITCH IS INOPERATIVE, AND BULB IS BURNED OUT.
FINAL CORRECTIVE ACTION AND PART INFORMATION WILL BE SUBMITTED AS A SUPPLEMENT TO THIS REPORT.
